# SDR C2XA09CL120

- Difficulty date: September 21, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 19,020 hours, 14,644 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010030
- Condition: Discharged
- Location: Flashlight
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - FLT 2999 - THE CREW REPORTED THE CAPTAINS FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE BATTERY.  OPERATIONAL CHECKS WERE GOOD.
